# SDR SWAA2023071979809

- Difficulty date: July 17, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N8657B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42535
- Aircraft time: 28,945 hours, 13,776 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: UNKNOWN
- Condition: Loose
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER EMERGENCY EXIT COVERS FELL OFF<[01] INSTALLED BOTH LENS COVERS ON CENTER AISLE EMERGENCY EXIT SIGN PER AMM 33-51-01
